# SDR CALA2024041501061

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 50,347 hours, 27,873 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D3221006520000
- Condition: Missing
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA RIGHT SIDE PROTECTIVE PLATE (NOSE WHEEL SPIN BRAKE) WAS FOUND MISSING FROM ACFT ON ARRIVAL WHILE TROUBLESHOOTING LP 7631557 SDR COMPLETED. INSTALLED PROTECTIVE PLATE . REF AMM 32-42-52-960-001-A.
